MathSciNet Relay Station
MathSciNet bibliographic data
MR991879 30D05 (30C15 58C10 58F08 58F12 65H05)
Flexor, Marguerite; Sentenac, Pierrette Algorithmes de Newton généralisés. (French) [Generalized Newton algorithms] C. R. Acad. Sci. Paris Sér. I Math. 308 (1989), no. 14, 445–448.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement